# SDR AWXA200200373

- Difficulty date: April 27, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 59,571 hours, 49,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - EXTERIOR OVERWING EMERGENCY LIGHT FOR RT ESCAPE HATCH INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK ASSEMBLY, OPERATIONAL CHECK WAS GOOD.
